A stochastic scheme for constructing solutions of the Schrödinger equations
Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 4, pp. 327-341
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1980__32_4_327_0,
author = {Dewitt-Morette, C. and Elworthy, K. D. and Nelson, B. L. and Sammelman, G. S.},
title = {A stochastic scheme for constructing solutions of the {Schr\"odinger} equations},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {327--341},
year = {1980},
publisher = {Gauthier-Villars},
volume = {32},
number = {4},
mrnumber = {594632},
zbl = {0446.60045},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_327_0/}
}
TY - JOUR AU - Dewitt-Morette, C. AU - Elworthy, K. D. AU - Nelson, B. L. AU - Sammelman, G. S. TI - A stochastic scheme for constructing solutions of the Schrödinger equations JO - Annales de l'I.H.P. Physique théorique PY - 1980 SP - 327 EP - 341 VL - 32 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_327_0/ LA - en ID - AIHPA_1980__32_4_327_0 ER -
%0 Journal Article %A Dewitt-Morette, C. %A Elworthy, K. D. %A Nelson, B. L. %A Sammelman, G. S. %T A stochastic scheme for constructing solutions of the Schrödinger equations %J Annales de l'I.H.P. Physique théorique %D 1980 %P 327-341 %V 32 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_327_0/ %G en %F AIHPA_1980__32_4_327_0
Dewitt-Morette, C.; Elworthy, K. D.; Nelson, B. L.; Sammelman, G. S. A stochastic scheme for constructing solutions of the Schrödinger equations. Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 4, pp. 327-341. http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_327_0/
